MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC141200
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Thrombosis/Thrombus (4440); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to gore that on an unknown date estimated (b)(6) 2023, the patient underwent an inner branch endovascular aortic procedure to treat an aorto-iliac aneurysm.There were multiple gore devices implanted, such as a gore® excluder® conformable aaa endoprosthesis (cxt) device, a gore® excluder® iliac branch endoprosthesis (ceb) device in the right iliac bifurcation, a gore® excluder® iliac branch endoprosthesis (hgb) device in the right internal iliac artery, a gore® excluder® aaa endoprosthesis contralateral leg component (plc) in the left common iliac artery.On (b)(6) 2025, multiple thrombi were identified within the implanted devices.The etiology of each thrombus formation remains undetermined.The patient is presently asymptomatic.The physician scheduled the reintervention on (b)(6) 2026 and would perform a relining of most devices, however it was additionally stated by physician that the cxt device is not planned to perform relining.The other devices (ceb, hgb, plc) will undergo relining, as no thrombectomy would be planned.The device serial numbers remaining unknown.
 
Additional Manufacturer Narrative
A1: no patient specific details have been provided.Therefore, the patient identifier reflect the w.L.Gore internal case number.H3: review of the manufacturing and sterilization records could not be performed as a valid lot number was not provided.D6a: there is no specific implant date provided, the implant date is currently unknown and was estimated to be in (b)(6) 2023, therefore it was chosen this date.H6, the reported devices remaining implanted.None of the affected gore products are available to perform evaluation, no additional thrombus details are available after the onset date.There is further communication with the field to gather more information, waiting also for the reintervention results.No preliminary results are available yet.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
It was reported to gore that on (b)(6) 2023, the patient underwent an inner branch endovascular aortic procedure to treat an aorto-iliac aneurysm.There were multiple gore devices implanted, such as a gore® excluder® conformable aaa endoprosthesis (cxt) device, a gore® excluder® iliac branch endoprosthesis (ceb) device in the right iliac bifurcation, a gore® excluder® iliac branch endoprosthesis (hgb) device in the right internal iliac artery, a gore® excluder® aaa endoprosthesis contralateral leg component (plc) in the left common iliac artery.On (b)(6) 2025, multiple thrombi were identified within the implanted devices.The etiology of each thrombus formation remains undetermined.It was additionally stated by physician that the cxt device is not planned to perform relining.The patient is presently asymptomatic.On (b)(6) 2026, the ceb, hgb, and a plc device had relining for each of the devices, and was completed without problems.As reported, the relining was successfully performed and all 3 devices (ceb, hgb, plc) remained implanted.
 
Additional Manufacturer Narrative
A1: the patient id was reported as (b)(6).The information about these patient details are remaining valid.Therefore, the data stays current.However, it was previously stated in a1: "therefore, the patient identifier reflect the w.L.Gore internal case number", but was incorrectly stated.This is no longer applicable.D4: updated device information, i.E.Serial number, etc.D6a: the implant date was notified to gore and has been updated in this report.The previous implant date was reported from field as an estimated implant date for these devices, hence the previous date is not applicable anymore.Updated g3.Updated b5.H6: medical device problem code: a0101 added.Code a24 is no longer applicable.Health effect - clinical code: e0514 added.Code e2403 is no longer applicable.Health effect - impact code: f1901 added.F24 is no longer applicable.Investigation findings: code c19 added.C21 is no longer applicable.Investigation conclusions: code d15 added.D16 is no longer applicable.Type of investigation: code b14 and code b11 added.To imdrf code 'b14', the analysis of production records could be performed as the serial number was provided, and has the following results: a review of the manufacturing records indicated the lot met pre-release specifications.Investigation summary and conclusions: the patient had thrombus formation and it is unknown how the device could contribute to the thrombus formation over time.Then, relining was completed as a reintervention and without post-procedure complications.The implanted device had no potential malfunction nor a performance issue was reported, the device remains implanted.Further, the cause of the device thrombus cannot be established with the given information.The available information reported in the complaint does not reasonably suggest a potential malfunction or product packaging and/or labeling issue has occurred.
 
Additional Manufacturer Narrative
H4/h5 updated.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
marcel martin
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key23836331
Report Number3007284313-2025-04463
Device Sequence Number4993093
Product Code MIH
UDI-Device Identifier00733132618675
UDI-Public(01)00733132618675(17)260131
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue NumberPLC141200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer03/06/2026
Not provided
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date03/09/2026
03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient SexMale
Patient RaceWhite